# SDR SWAA2022041282484

- Difficulty date: March 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140BF
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT 2022-131416 / [01] REPLACED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG 453A2610 REV: E.;[02] CORRECTED STEP 1. REPLACED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG 453A2610 REV: E. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] REPLACED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG 453A2610 REV: E. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
